TITLE

Hepatic infarction in pregnancy associated with the antiphospholipid syndrome

AUTHOR(S)
Jagarlamudi, Kiran; Patel, Bakul; Baddoura, Walid
PUB. DATE
September 2003
SOURCE
American Journal of Gastroenterology;Sep2003 Supplement, Vol. 98, pS201
SOURCE TYPE
Academic Journal
DOC. TYPE
Abstract
ABSTRACT
An abstract of the article "Hepatic Infarction in Pregnancy Associated with the Antiphospholipid Syndrome" by Kiran Jagarlamudi, Bakul Patel, and Walid Baddoura is presented.
ACCESSION #
66954900

 

Related Articles

  • Clinical and neuroradiological aspects of Sneddon's syndrome and primary antiphospholipid antibody syndrome. A follow-up study. Fetoni, V.; Grisoli, M.; Salmaggi, A.; Carriero, R.; Girotti, F. // Neurological Sciences;Jun2000, Vol. 21 Issue 3, p157 

    We performed a study to investigate differences and similarities between patients with Sneddon's syndrome and those with primary antiphospolipid syndrome (PAS), by clinical follow-up, magnetic resonance imaging (MRI) and angiography. Nine patients with Sneddon's syndrome and 11 patients with PAS...

  • Recurrent cerebral infarctions in polyarteritis nodosa with circulating antiphospholipid antibodies and mitral valve disease. Morelli, S.; Perrone, C.; Paroli, M. // Lupus;1998, Vol. 7 Issue 1, p51 

    A case of recurrent cerebral infarctions in a 42-year-old woman affected by polyarteritis nodosa and antiphospholipid syndrome is reported. Two-dimensional echocardiography revealed grossly thickened mitral valve leaflets, possibly related to the presence of antiphospholipid antibodies. Thus, an...

  • Myocardial Infarction Caused by Cardiac Microvasculopathy in a Patient with the Primary Antiphospolipid Syndrome. Kattwinkel, Norman; Villanueva, Andrew G.; Labib, Sherif B.; Aretz, Thomas; Walck, Joseph W.; Burns, David L.; Kleaz, Jeffrey T. // Annals of Internal Medicine;6/15/92 Part 1, Vol. 116 Issue 12, p974 

    Presents a case study of cardiac necrosis secondary to myocardial microvasculopathy in a patient with primary antiphospholipid syndrome. Clinical history of the patient; Histopathologic data and findings obtained; Discussion on the mechanism of myocardial infarction.

  • Splenic Infarction Associated with Anti-Cardiolipin Antibody: A Report of Two Cases. McVay, Carie L.; Yibin Zhang; Ko, Albert; Memsic, Leslie; Hamburg, Solomon I.; Morgenstern, Leon; Silberman, Allan W. // American Surgeon;Jan2004, Vol. 70 Issue 1, p71 

    There are few cases of splenic infarction associated with antiphospholipid antibody reported in the literature. We present two cases of splenic infarction associated with anticardiolipin antibody, one complicated by the development of a splenic pseudocyst. Clinical diagnostic features of splenic...

  • Peri-operative brainstem infarct in a patient with antiphospholipid antibody (APLA) syndrome. Roth, J.; Margalit, N. S.; Kesler, A.; Korn, A.; Ram, Z. // Acta Neurochirurgica;Oct2006, Vol. 148 Issue 10, p1111 

    Antiphospholipid antibody (APLA) syndrome is a major risk factor for arterial and venous thrombosis. Surgical risks in patients known to suffer from APLA syndrome are usually related to haemorrhage or to thrombo-embolic events, such as deep venous thrombosis and pulmonary emboli. The rare...

  • Circulating levels of �2-glycoprotein I in thrombotic disorders and in inflammation. Lin, F.; Murphy, R.; White, B.; Kelly, J.; Feighery, C.; Doyle, R.; Pittock, S.; Moroney, J.; Smith, O.; Livingstone, W.; Keenan, C.; Jackson, J. // Lupus;2006, Vol. 15 Issue 2, p87 

    �2-glycoprotein I (�2GPI) is a plasma protein suspected to have a role in inhibition of thrombosis. This suspicion is reinforced by the observation that �2GPI is the major target for autoantibodies in the antiphospholipid syndrome. However, little is known about its circulating ...

  • Myocardial infarction in antiphospholipid antibody syndrome. Lazzarini, Davide; Morolli, Luca; Montomoli, Jonathan; Ioli, Giorgio // Health (1949-4998);Sep2010, Vol. 2 Issue 9, p1085 

    A 52-year-old man was admitted to hospital with chest pain after physical activity. Emergency coronary angiography showed multiple thromboembolic occlusions in the anterior descending coronary artery and in the right coronary artery. Further testing revealed anticardiolipin and...

  • Recurrent life-threatening thromboembolism and catastrophic antiphospholipid syndrome in a patient despite sufficient oral anticoagulation. Miesbach, W.; Scharrer, I.; Asherson, R. A. // Clinical Rheumatology;Jun2004, Vol. 23 Issue 3, p256 

    We report on a 32-year old female patient with primary antiphospholipid syndrome (PAPS) and several thromboembolic events despite stable doses of oral anticoagulation, good patient compliance and maintained INR values of >3. Over the preceding 3 years the patient had presented a wide spectrum of...

  • Catastrophic antiphospholipid syndrome related to severe ovarian hyperstimulation. Giner, V.; Oltra, M. R.; Esteban, M. J.; García-Fuster, M. J.; Salvador, A.; Núñez, J.; Redón, J. // Clinical Rheumatology;Jun2007, Vol. 26 Issue 6, p991 

    Antiphospholipid syndrome (APS) is a cause of infertility and fetal loss. Ovarian stimulation can induce previously unknown APS. Ovarian hyperstimulation syndrome (OHS) is uncommon but potentially life-threatening, as well as catastrophic APS. A woman that simultaneously developed a severe OHS...

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics